RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1988, Volume 168, Pages 98–113 (Mi znsl5584)  

This article is cited in 2 scientific papers (total in 2 papers)

On the question of extremal properties of quadratic differentials with end domains in the structure of trajectories

G. V. Kuz'mina


Abstract: One considers the possible definitions of the reduced modules of domains of a special form with respect to corresponding families of curves in these domains. One investigates the role of quadratic differentials, having poles of order $\geq3$, in the problems of the extremal partition of the $z$-sphere, formulated in terms of the introduced definitions.

Full text: PDF file (845 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.54

Citation: G. V. Kuz'mina, “On the question of extremal properties of quadratic differentials with end domains in the structure of trajectories”, Analytical theory of numbers and theory of functions. Part 9, Zap. Nauchn. Sem. LOMI, 168, "Nauka", Leningrad. Otdel., Leningrad, 1988, 98–113

Citation in format AMSBIB
\Bibitem{Kuz88}
\by G.~V.~Kuz'mina
\paper On the question of extremal properties of quadratic differentials with end domains in the structure of trajectories
\inbook Analytical theory of numbers and theory of functions. Part~9
\serial Zap. Nauchn. Sem. LOMI
\yr 1988
\vol 168
\pages 98--113
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl5584}
\zmath{https://zbmath.org/?q=an:0692.30019}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5584
  • http://mi.mathnet.ru/eng/znsl/v168/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, “Symmetrization in the geometric theory of functions of a complex variable”, Russian Math. Surveys, 49:1 (1994), 1–79  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. N. Dubinin, N. V. Eirikh, “Obobschennyi privedennyi modul”, Dalnevost. matem. zhurn., 3:2 (2002), 150–164  mathnet  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:70
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019